MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-325-10-K
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Lead migration is a potential risk as indicated in the rns® system physician manual.As indicated in the approved labeling, "the implanted lead(s) may migrate from their desired implant location.Lead migration can result in changes in detections and stimulation effectiveness, and may require additional surgical procedures to modify the lead location.".
 
Event or Problem Description
The patient underwent rns system placement on (b)(6) 2019.It was communicated to neuropace that the cortical strip placement was impeded during the procedure due to the stereotactic frame placement.Two ct scans were performed post-procedure and comparison of the scans indicated that the unconnected strip lead had migrated.The patient was brought back to the or for lead repositioning.No further information was provided by the treating center.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key9252349
Report Number3004426659-2019-00049
Device Sequence Number2448464
Product Code PFN
UDI-Device Identifier00855547005069
UDI-Public010085554700506917210717
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCL-325-10-K
Device Catalogue Number1007609
Device Lot Number26319-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR